Drug Rash with Eosinophilia and Systemic Symptoms Syndrome Induced by Cefazolin and Gentamicin in a Child


YILMAZ K. , GÜNDÜZ Z. , TAHAN F. , AKAR H. H.

HONG KONG JOURNAL OF PAEDIATRICS, cilt.21, sa.2, ss.102-104, 2016 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 21 Konu: 2
  • Basım Tarihi: 2016
  • Dergi Adı: HONG KONG JOURNAL OF PAEDIATRICS
  • Sayfa Sayıları: ss.102-104

Özet

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome, is an uncommon, acute and severe life-threatening systemic disease. DRESS syndrome is characterised by fever, skin rash, lymph node enlargement, and internal organ involvement. The most common culprit drugs are anticonvulsants and allopurinol. We first reported a case of DRESS syndrome induced by cefazolin and gentamicin in a child. We aimed to emphasize the severity of renal damage and the dramatic response to short term intravenous and oral steroid therapy.